# SDR ASAA2023041142808

- Difficulty date: April 11, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 37,335 hours, 11,841 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DUAL FMC FAILURE OCCURED AT CRUISE, LASTED ABOUT ONE MINUTE BEFORE RESTORING THEMSELVES. BOTH MAP DISPLAYS WERE TEMPORARILY LOST WITH VTK FLAG SHOWING ONLY ON LEFT SIDE. GROUNDED - YES. ACCOMPLISHED FMCS BITE PROCEDURE ON BOTH LEFT AND RIGHT FMC. NO INFLIGHT FAULTS AND BOTH SENSOR PAGE SHOW NO FAULTS NO VTK ON MAP DISPLAY REF B737-900 FIM 34-61 TASK 801. NO HISTORY IN 60 DAYS.
